Some results about exponential fields (survey)
Compte-rendu de la table ronde de logique des 15 et 16 octobre 1983 à Paris, Mémoires de la Société Mathématique de France, Série 2, no. 16 (1984), pp. 85-94.
@incollection{MSMF_1984_2_16__85_0,
     author = {Wolter, Helmut},
     title = {Some results about exponential fields (survey)},
     booktitle = {Compte-rendu de la table ronde de logique des 15 et 16 octobre 1983 \`a Paris},
     editor = {Delon, F. and Lascar, D. and Parigot, M. and Sabbagh, G.},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {85--94},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {16},
     year = {1984},
     doi = {10.24033/msmf.315},
     zbl = {0573.03011},
     mrnumber = {86m:12012},
     url = {http://www.numdam.org/articles/10.24033/msmf.315/}
}
Wolter, Helmut. Some results about exponential fields (survey), dans Compte-rendu de la table ronde de logique des 15 et 16 octobre 1983 à Paris, Mémoires de la Société Mathématique de France, Série 2, no. 16 (1984), pp. 85-94. doi : 10.24033/msmf.315. http://www.numdam.org/articles/10.24033/msmf.315/

[Da] Dahn, B.I., The limit behaviour of exponential terms. Preprint 48 (1982) der Sekt. Math. der Humboldt-Universität zu Berlin.

[DW1] Dahn, B.I. and H. Wolter, On the theory of exponential fields. ZML, Band 29 (1983), 465-480. Paper presented at the International Logic Colloquium at Marseille, July 1981. | Zbl 0531.03017

[DW2] Dahn, B.I. and H. Wolter, Ordered fields with several exponential functions. To appear in ZML. Preprint 42 (1982) der Sekt. Math. der Humboldt-Universität zu Berlin. | Zbl 0504.12024

[Dr] Van Den Dries, L., Exponential rings, exponential polynomials and exponential functions. Preprint of the Department of Mathematics, Stanford University, December 1981.

[HR] Henson, C.W. and L.A. Rubel, Some applications of Nevanlinna theory to mathematical logic : Identities of exponential functions. Preprint.

[M] Macintyre, A., The laws of exponentiation. Preprint.

[R] Richardson, D., Solution of the identity problem for integral exponential functions. ZML, Band 15 (1969), 333-340. | MR 41 #6678 | Zbl 0188.32802

[Sh] Shoenfield, J.R., Mathematical Logic. Addison-Wesley, Reading, Mass. 1967. | Zbl 0155.01102

[Wi] Wilkie, A.J., On the exponential fields. Preprint.

[Wo] Wolter, H., On the 'Problem of the last root' for exponential terms. To appear in ZML. Preprint 58 (1983) der Sekt. Math. der Humboldt-Universität zu Berlin. | Zbl 0528.03018